Tag Archives: liquid nicotine poisoning

E-cigarette liquid can be deadly, especially to children

BY AMBER SMITH Nicotine is among the most toxic substances on Earth. Death can occur after ingestions as small as 40 to 60 milligrams in adults or just 1 to 2 milligrams in children, depending on their size. Toxicologists at … Continue reading

Posted in health care, poison center/toxicology, public health, safety, Smoking Cessation, Upstate Golisano Children's Hospital/pediatrics | Tagged , , , , , ,

Warning: Liquid nicotine can be lethal

BY AMBER SMITH A Mohawk Valley toddler got ahold of an uncapped container of “Heartland Vapes,” a liquid nicotine product. He drank some. Within minutes, the 18-month-old boy was vomiting. Then the seizures started. His heart stopped beating by the time the … Continue reading

Posted in death/dying, drugs/medications/pharmacy, health care, poison center/toxicology, prevention/preventive medicine, public health, safety, Upstate Golisano Children's Hospital/pediatrics | Tagged , , , ,